# SDR IPXA2024091744748

- Difficulty date: September 5, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 21,516 hours, 3,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Left Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY FAIRING PANELS DAMAGED OPEN SEPARATE ITEM FOR PANEL 193BL UNDER TASK [T3F18E0054ZFR], PANEL 193CL UNDER TASK [T3F18E0054ZFZ], PANEL 193DL UNDER TASK [T3F18E0054ZG1], PANEL 193FL UNDER TASK [T3F18E0054ZG2] AND PANEL 193GL UNDER TASK [T3F18E0054ZG3] NO FURTHER MEASUREMENTS REQUIRED AND INSPECTION REQUIRED IAW AMM 57-05-03-201 REV.45.
